MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRO+; BED, FLOTATION THERAPY, POWERED

BAXTER HEALTHCARE CORPORATION PRO+; BED, FLOTATION THERAPY, POWERED
Model Number P7924ARENT01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/23/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The exact causality of the patient's deep tissue pressure injury and decease is undetermined; this event is possibly due to the patient's declined status on admission as noted by the customer, additionally, it was reported the patient was unable to get out of bed and that a turn schedule was implemented after development of the dti.The actual device could not be returned; however, a baxter technician performed an on-site evaluation of the device.During functional testing the device passed all necessary testing.The event history log review showed no evidence of the customer reported problem.The device was found to be performing per product specifications.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was no air running through the pro+ and the patients¿ pressure wounds were getting worse.The customer reported the location of the pressure sores were along his spine from his mid-upper back down to his coccyx and stated they were unstageable deep tissue.The customer was unable to provide the staging of the pressure wounds prior to them getting worse.The customer reported that a turn schedule was implemented and then they started to use a dressing, customer did not remember the name but stated "it was like aquacel." the patient was transferred to a higher level of care, after this the patient passed away (date unknown).The customer noted on admission the patient was "extremely declined and was unable to get out of bed".It is unknown when the patient died or the cause of death.It was not reported if an autopsy was performed.A baxter technician inspected the bed and was unable to duplicate any issues.The technician found the bed to be functioning as designed.No further information was available at the time of this report.

Brand Name
PRO+
Common Device Name
BED, FLOTATION THERAPY, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25232663
Report Number3006697241-2026-00192
Device Sequence Number10183550
Product Code IOQ
UDI-Device Identifier00887761976863
UDI-Public(01)00887761976863(11)211102
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberP7924ARENT01
Device Catalogue NumberP7924ARENT01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient SexUnknown